# SDR MASA2009042100134

- Difficulty date: April 21, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 24,600 hours, 20,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2850 YUM-PHX.  CREW HAD A GEAR DISAGREE WARNING MESSAGE UPON GEAR RETRACTION.  MX FOUND A LOOSE PROXIMITY SENSOR TARGET AND THE RIGHT GEAR INSTALLATION AND SECURED IT.
